American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(94A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Vera Pless and N. J. A. Sloane. Binary self-dual codes of length 24. Bull. Amer. Math. Soc. 80 (1974) 1173-1178. MR 0689175.
Abstract, references, and article information
View Article: PDF

[2] Branko Grünbaum. Polytopes, graphs, and complexes. Bull. Amer. Math. Soc. 76 (1970) 1131-1201. MR 0266050.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1